# SDR 97UAL900100

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271611
- Condition: Stuck
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION, THE RIGHT PACK OVERHEAT LIGHT CAME ON AND NR THREE BLEED TRIPPED.  CABIN FILLED WITH SMOKE.  RETURNED TO FIELD.  OPERATED RIGHT PACK ON TAXI IN AND SMOKE CLEARED.  FOUND 13TH STAGE MOD VALVE STUCK OPEN.  REPLACED VALVE AND REGULAR.  CHECKS O.K.
